Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 13, NWS Wichita, KS

March 31, 2008Labette County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 31, 2008, 7:26 AM CDT for Labette County, Neosho County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2008, 7:26 AM CDT (12:26 UTC)
Expired
Mar 31, 2008, 7:46 AM CDT
In force
20 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Labette County, KS, Neosho County, KS

The radar

The Tulsa radar (KINX), 137 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Mar 31, 5:05 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 311226
SVRICT
KSC099-133-311300-
/O.NEW.KICT.SV.W.0013.080331T1226Z-080331T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
726 AM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS.
  SOUTHEASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS.

* UNTIL 800 AM CDT.

* AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED NEAR PARSONS...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ERIE...GALESBURG...PARSONS...ST. PAUL...SOUTH MOUND.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD. FREQUENT AND DEADLY CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3724 9537 3750 9541 3768 9508 3726 9507
TIME...MOT...LOC 1226Z 244DEG 30KT 3738 9529

$$

BOWMAN
2 follow-up statements
000 
WWUS53 KICT 311234
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 AM CDT MON MAR 31 2008

KSC099-133-311300-
/O.CON.KICT.SV.W.0013.000000T0000Z-080331T1300Z/
NEOSHO KS-LABETTE KS-
734 AM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LABETTE AND SOUTHERN NEOSHO COUNTIES UNTIL 800 AM CDT...

AT 731 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
SOUTH MOUND...OR NEAR PARSONS...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  6 MILES SOUTHEAST OF ST. PAUL BY 745 AM CDT.

THE TOWN OF SOUTH MOUND IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3724 9537 3750 9541 3768 9508 3726 9507
TIME...MOT...LOC 1234Z 244DEG 30KT 3741 9521

$$

BOWMAN
000 
WWUS53 KICT 311246
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT MON MAR 31 2008

KSC099-133-311256-
/O.CAN.KICT.SV.W.0013.000000T0000Z-080331T1300Z/
NEOSHO KS-LABETTE KS-
746 AM CDT MON MAR 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LABETTE AND
SOUTHERN NEOSHO COUNTIES HAS BEEN CANCELLED...

AT 744 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3724 9537 3750 9541 3768 9508 3726 9507
TIME...MOT...LOC 1246Z 244DEG 30KT 3745 9510

$$

BOWMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:30 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 31, 3:30 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
330 AM CDT MON MAR 31 2008

.DISCUSSION...

TODAY:

MAIN FOCUS IS ON THE SEVERE WEATHER THREAT. MODELS CONTINUE TO SHOW
INCREASING CAPES ACROSS SOUTH CENTRAL KS TOWARDS DAYBREAK...WITH
POTENTIAL FOR STORMS TO BECOME INCREASINGLY SURFACE BASED. 1200
UTC GLOBAL FORECAST SYSTEM MODEL BUFR SOUNDING AT ICT HAS ABOUT
3200 J/KG CONVECTIVE AVAILABLE POTENTIAL ENERGY WITH MEAN PARCEL
AND NO CONVECTIVE INHIBITION. BRISK LOW LEVEL JET ADDED FAIRLY
IMPRESSIVE LOW LEVEL CURVE TO HODOGRAPH...ALTHOUGH 0-3KM
CONVECTIVE AVAILABLE POTENTIAL ENERGY IS LESS THAN OPTIMAL.
EXPECT INCREASE IN INTENSITY AND COVERAGE THROUGH DAYBREAK. GIVEN
RATHER SPARCE CONVECTIVE INHIBITION...DOUBT THAT STORMS WILL
COMPLETELY STOP EVEN AFTER LOW LEVEL JET SUBSIDES. POTENTIAL FOR
SURFACE BASED STORMS LATE MORNING EAST OF I-35 AND SHIFTING INTO
SOUTHEAST KS DURING THE AFTERNOON. BELIEVE TORNADO THREAT WILL
INCREASE LATE MORNING ALONG/AHEAD OF FRONT. RAPID DRYING IN THE
WAKE OF THE FRONT WILL ALLOW SOME SUNSHINE AND RECOVERY TO
TEMPERATURES.

TONIGHT-TUE:

SPED UP TIMING OF BACK EDGE OF PRECIPITATION JUST A BIT.
PRECIPITATION CHANCES SHOULD END QUICKLY AFTER 0000 UTC IN EXTREME
SOUTHEAST KS. RATHER CHILLY NIGHT ACROSS CENTRAL KS WITH WINDS
DECREASING. RELATIVELY QUITE OTHERWISE.

WED-THU:

RATHER TRICKY FORECAST WITH A RELATIVELY WIDE RANGE OF SOLUTIONS TO
CHOOSE FROM. THERE HAS BEEN CONSIDERABLE VARIABILITY IN RUN TO RUN
SOLUTIONS...ALTHOUGH WITH RESPECT TO MOISTURE AND 850MB
TEMPERATURES...EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS
MODEL HAS BEEN A BIT MORE CONSISTENT OVER THE LAST SEVERAL RUNS. DO
NOT BELIEVE THE RAPID INFLUX OF MOISTURE PROGNOSTICATED BY GLOBAL
FORECAST SYSTEM MODEL...BELIEVE IS HAS MOISTENED THE 850MB LAYER
DUE TO THE UPSLOPE COMPONENT WELL NORTH OF TRUE 850MB FRONT. GIVEN
THAT THE 850MB FLOW ONLY TURNS TO THE SOUTH AROUND 1200 UTC...FIND
IT HARD TO BELIEVE THAT SUBSTANTIAL MOISTURE WILL BE THAT FAR INTO
THE FORECAST AREA BY 0000 UTC THU. HAVE RELUCTANTLY BUMPED UP
PROBABILITY OF PRECIPITATION IMMEDIATELY ALONG OK BORDER FOR
CONSISTENCY. WITH ADDITIONAL SUNSHINE ANTICIPATED ON WED...BUMPED
UP TEMPERATURES JUST A BIT. WITH INCREASE IN CLOUDS/PRECIPITATION
WED NIGHT AND THU HAVE BUMPED TEMPERATURES DOWN A BIT FOR THU.
HOWEVER CONSIDERABLE UNCERTAINTY IN TEMPERATURES WITH FRONT LIKELY
IN THE VICINITY OF OK BORDER THU AFTERNOON.

FRI-SUN:

NO CHANGES TO PREVIOUS FORECAST.-HOWERTON

&&

.AVIATION... 0600 UTC TAF UPDATE...SCATTERED TO MORE NUMEROUS
THUNDERSTORMS WILL DEVELOP AND TRACK NORTHEASTWARD ACROSS SOUTHERN
AND CENTRAL KANSAS OVERNIGHT. SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL. MEANWHILE...IFR/LIFR CLOUD
CEILINGS AND PERIODS OF DRIZZLE WILL CONTINUE TO AFFECT MUCH OF
THE REGION OVERNIGHT INTO THE EARLY MORNING HOURS. THE CLOUD
CEILINGS WILL BEGIN TO LIFT AND SCATTER OUT FROM WEST TO EAST
ACROSS THE AREA...AS A COLD FRONT SWEEPS SOUTHEAST ACROSS THE
STATE.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  37  55  36 /  30   0   0  10
HUTCHINSON      59  35  51  35 /  20   0   0  10
NEWTON          62  34  51  35 /  40   0   0  10
ELDORADO        68  36  53  37 /  60  10   0  10
WINFIELD-KWLD   70  39  56  40 /  50  10   0  10
RUSSELL         54  31  49  36 /  20   0   0  10
GREAT BEND      54  32  50  35 /  20   0   0  10
SALINA          55  34  50  37 /  30   0   0  10
MCPHERSON       56  34  50  35 /  30   0   0  10
COFFEYVILLE     73  43  57  39 /  80  20   0   0
CHANUTE         68  39  53  38 /  80  20   0   0
IOLA            67  38  51  37 /  80  10  10  10
PARSONS-KPPF    72  41  55  38 /  80  20   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 31, 5:12 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
512 AM CDT MON MAR 31 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-011015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
512 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TODAY ALONG AND AHEAD OF A COLD
FRONT MOVING ACROSS THE AREA. THE STRONGEST STORMS WILL PRODUCE
TWO INCH HAIL...WINDS OF 60 TO 70 MPH AND LOCALIZED FLOODING.
ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG AND EAST OF A LINE FROM
MARION TO NEWTON TO WELLINGTON THIS MORNING...AND EAST OF A YATES
CENTER TO ARKANSAS CITY LINE AFTER 1 PM. ALL OF THE STORMS SHOULD
EXIT EXTREME SOUTHEAST KANSAS AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE FORECAST TO RETURN TO MUCH OF THE REGION
WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. THE STORMS MAY
BE STRONG ON THURSDAY...GENERALLY SOUTH OF A LINE FROM HUTCHINSON
TO EUREKA TO IOLA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS MORNING ACROSS SOUTH
CENTRAL KANSAS...AND THIS AFTERNOON EAST OF I-35.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, Mar 31, 5:54 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
554 AM CDT MON MAR 31 2008

KSZ093-311130-
COWLEY-
554 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY COUNTY...

AT 553 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WINFIELD...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CDB
Special weather statement, Mar 31, 6:17 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 AM CDT MON MAR 31 2008

KSZ095-096-099-100-311145-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
617 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...

AT 614 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS ALONG A LINE FROM HAVANA TO CHANUTE AND MOVING
NORTHEAST AT 31 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS WHICH MAY CAUSE
PONDING OF WATER ON ROADWAYS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CDB
Special weather statement, Mar 31, 6:32 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 AM CDT MON MAR 31 2008

KSZ093-094-311200-
COWLEY-ELK-
632 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY AND ELK COUNTIES...

AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF BURDEN...OR 18 MILES EAST OF
WINFIELD...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CDB
Local storm report, Mar 31, 6:49 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     NON-TSTM WND GST 8 N SEDAN               37.24N 96.18W
03/31/2008  E60 MPH          CHAUTAUQUA         KS   TRAINED SPOTTER

            OCCASIONAL GUSTS WITH LIGHT RAIN IN THE AREA.

&&

KED
Special weather statement, Mar 31, 6:59 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
659 AM CDT MON MAR 31 2008

KSZ095-096-099-100-311230-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
659 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...

AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM INDEPENDENCE TO EAST OF
CHANUTE... MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

CDB
Special weather statement, Mar 31, 7:15 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
715 AM CDT MON MAR 31 2008

KSZ096-100-311245-
LABETTE-NEOSHO-
715 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES...

AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHERRYVALE...OR 10 MILES
WEST OF PARSONS...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BOWMAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:45 PM CDTSevere Thunderstorm WarningICTHarper, Sumner45 min
Mar 31, 12:18 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner42 min
Mar 31, 12:54 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick20 min
Mar 31, 6:41 AM CDTSevere Thunderstorm WarningICTCowley, Elk34 min
Mar 31, 8:36 AM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery24 min
Mar 31, 9:12 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson33 min
Mar 31, 9:16 AM CDTSevere Thunderstorm WarningICTNeosho22 min
Mar 31, 9:42 AM CDTSevere Thunderstorm WarningICTLabette, Neosho48 min
Mar 31, 10:36 AM CDTFlash Flood WarningICTLabette, Neosho4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.